Healthy lifestyle

Effective fitness workouts

ADHD medication can cause prolonged and painful erections

American Food Agency: "ADHD medication can cause prolonged and painful erections' and Chief Editor Opinion

An agent used to treat ADHD can cause painful and prolonged erections, warns the U.S. Food and Drug Administration. This news is resource by: http://www.healthreviewscam.com/somanabolic-muscle-maximizer-review/

American Food Agency: "ADHD medication can cause prolonged and painful erections'

A stimulant used to treat ADHD can in rare cases cause painful and prolonged erections, warns the U.S. Food and Drug Administration, the federal agency that oversees the safety of food and medicine. Writes Reuters

The Food and Drug Administration (FDA) warns called prier prisms, prolonged erections in males aged between eight and 33 years drug intakes which are methylated. That is, inter alia, in Ritalin, also used by us in the treatment of ADHD. Also, people who suffer from ADD and narcolepsy get it sometimes prescribed.

Permanent damage to your penis
That is not always to be safely according to the warning from the FDA. In rare cases, the drug is potentially dangerous. "In young men, especially those who are not yet in puberty, there is a danger that they do not recognize the problem or that they are too embarrassed to talk about it."

A prolonged erection can damage the penis permanently. And therefore encourages the FDA to immediately go if an erection lasts more than four hours to the doctor.